# SDR KBM2004F00078

- Difficulty date: May 14, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Aircraft time: 7,825 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 206062101102
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FWD ENGINE COWLING SUPPORT LEG CRACKED AT MGB DECK HWD IAW STANDARD PRACTICES.  REPAIRED RT ENGINE SUPPORT LEG W/STAINLESS STEEL BRACKET DOUBLER W/ EXISTING.
